# SDR DHL2004764004

- Difficulty date: April 30, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A PULSATING HIGH FREQUENCY VIBRATION IS FELT THROUGH THE YOKES AND THRUST LEVERS. THE VIBRATION IS MORE INTENSE DURING CLIMB THAN IN CRUISE, AND IS MORE INTENSE IN CAPTAINS YOKE. SUSPECT THE VIBRATION IS ENGINE RELATED. ALL ENGINE GAUGES INDICATE NORMALLY. WITH THRUST LEVERS AT IDLE ON DESCENT VIBRATION DECREASES.  GRND RAN ENG'S FROM IDLE TO 1.90 EPR NO VIBRATION NOTED. PERFORMED COMP. BLEED VALVE CHECK IAW JRH 7.2, NO DEFECTS NOTED ON ALL ENG'S.   FOUND NR 2 GROUND SPOILER OUT OF ADJ. IN RETRACT POS. ADJ SPOILER AND STOP IAW M/M 27-62-1, CHECKED FLAP ECCENTRICS IAW M/M 27-51-12 NO DEF NOTED. CHECKED COVE PANELS, NO DEFECTS NOTED.
